After being on methadone and stable for 2 years it's a good sign that you could come down a bit. Sweating is common with methadone as it is very potent and most of us addicts go a little higher on our stabilizing dose then we need. As we near our stabilizing dose our old addictive behavior kicks in and says "maybe I'll go a little higher". This is quite normal for methadone patients. So as long as you feel fine other then the sweating then you could try and come down no more than 10% every 4 to 6 weeks. The sweating will usually stop after you get to a stable lower dose... Good luck... Dave
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 5 answers
I have been on methadone for about 6 months. I was stable at 130 Mg. But transfered to a clinic tha?
Posted 1 Dec 2009 • 1 answer
Will I ever reach a stable methadone dose? every time I increase my dose it holds me for 24hours but
Posted 14 Mar 2010 • 2 answers
Posted 22 Sep 2011 • 2 answers
Posted 25 Oct 2017 • 0 answers